# SDR SWAA2021090210794

- Difficulty date: August 23, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1668 ARE OUT ; / [01] UPDATED PART INFORMATION; [02] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M1668 AND PERFORMED GOOD TEST OF NEW POWER SUPPLY PER AMM 33-51-06-960-806.; [03] VERIFIED STEP 2; [04] VERIFIED CORRECTION ACTION STEP 2 COMPLETE.
